Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Periods lasted for 4 days. Had spotting along with cramps later. Still having bleeding. What to do?

HI.I HAD MY PERIODS ON 31ST OF MAY N THEY LASTED FOR 4 DAYS UPTO 3RD OF JUNE.AFTER 7 DAYS THAT IS ON 10TH JUNE I HAD A SLIGHT SPOTTING ACCOMPANIED BY SOME SLIGHT CRAMPS .THE CRAMPS WENT AWAY BUT THE SPOTTING DIDNT N THE BLOOD FROM IT IS FRESH.WHAT SHOULD I DO?AM STILL HAVING THE BLEEDING AFTER FIVE DAYS..PLZ HELP..THANK YOU
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
hi,
you didn't mention anything about your marriatal status,

the general possible causes for your bleeding are,
- ovulatory bleeding, which can occur in the middle of the cycle.
- in case chances of pregnancy is there it can be implantation bleeding,
-if on contraceptive pills it could be withdrawal bleeding,
-it can also be post coital bleeding in sexually active women,

if the bleeding not getting controlled you better visit gynecologist once and get examined to find out the possible cause,
and treatment can be given according to it.
take care.
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor